# SDR SWAA2021030849075

- Difficulty date: February 16, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STABILIZER RIB 4 STIFFNER 2 CRACKED / PERFORMED HFEC INSPECTION ON RH STAB RIB #4 STIFFENER #2. CRACK NOTED IAW 737 NDT P6 51-00-00 PROC 23. REMOVED DAMAGED ON STIFFENER #2 IAW 737 SRM 55-10-09-2R REP 4. REMOVED CRACK (CUTOUT) FROM #4 RIB STIFFENER #2 IAW SRM 55-10-09-2R REP #4. PERFORMED HFEC INSP ON CUT OUT #2 STIFFENERS #4 RIB. NOTED NO CRACK NDT PT6 51-00-00 PROC 23. PERFORMED INSP ON EXISTING FASTENERS HOLE WITHIN THE REPAIR AREA #2 STIFFENERS NO CRACK NOTED IAW NDT P6 51-00-00 PROC 16. LOCATED AND DRILLED NEW PARTS IAW 55-10-09-2R REP 4. TREATED AND PRIMED AREA IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-803. INSTALLED REPAIR ON STIFFENER #2; RIB #4 H/STAB R/H IAW SRM 51-40-02-0G-0. SEALED AROUND REPAIR AREA IAW SOPM 20-50-10.
